# SDR DHL2003742555

- Difficulty date: November 23, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON LOWER SURFACE OF LEFT NOSE WHEEL WELL MID-CHORD BS 296, LBL 20, WL 165 AS VIEWED THROUGH FWD LEFT DOGHOUSE FLOOR PRESSURE PANEL.  REMOVED AND REPLACED LT NOSE WHEEL WELL AND CHORD BS 296 USING P/N 65-19862-19 PO3348224 IAW B-727 SRM 51-30-2.
